# SDR P2EA98198

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1036-1051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL FUSELAGE SKIN REPAIR FROM BS 1036 TO BS 1051, BETWEEN STRINGERS 20 RT AND 23 RT NOT IN COMPLIANCE WITH SRM.  REPAIRED FUSELAGE SKIN SECTION FROM BS 1035 TO BS 1054, BETWEEN STRINGER 19 RT AND 23 RT PER SRM 53-30-3 FIG 7. (M)
